# SDR FDEA200910063491

- Difficulty date: October 6, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623626
- Condition: Damaged
- Location: Bs 580 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA, STA 580, STR 21L, DRILL START ON STRINGER. CUT OUT DAMAGED AREA DIM 17 5/8" LONG  IAW SRM 51-10-3 FIG 1 REV 101,  FABRICATED HAT SECTION,  AND 2 EACH SPLICERS 2 EACH CHANNELS,  2 EACH ANGLES AND 2 EACH FILLERS IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2  INSTALLED REPAIR PARTS,   HAT SECTION AND SPLICERS IAW SRM 51-30-2 REV 101.
